dblp.uni-trier.dewww.dagstuhl.dewww.uni-trier.de

Alexander Mednykh (Selection)

List of publications from the DBLP Bibliography Server - FAQ
Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo


2Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLJin Ho Kwak, Alexander Mednykh, Valery A. Liskovets: Enumeration of Branched Coverings of Nonorientable Surfaces With Cyclic Branch Points. SIAM J. Discrete Math. 19(2): 388-398 (2005)
1Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLJin Ho Kwak, Alexander Mednykh: Enumerating branched coverings over surfaces with boundaries. Eur. J. Comb. 25(1): 23-34 (2004)

Selection of 2 from 7 records - Alexander Mednykh has 6 coauthors

Last update 2012-09-10 CET by the DBLP TeamThis material is Open Data Content released under the ODC-BY 1.0 license — See also our legal information page